# SDR 2007UALA01621

- Difficulty date: May 23, 2007
- Submitted: May 24, 2007
- Operation: Air carrier
- Aircraft: N514UA
- Make and model: Boeing 757222
- Aircraft serial: 24839
- Aircraft time: 55,763 hours, 21,019 cycles
- Engine: Pwa PW2037
- System (JASC): 2730 · Elevator Control System
- Part: Pulley
- Condition: Cracked
- Location: Elevator Control
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED PULLEY, ELEV CONTROL CABLE ROUTING AT STA 343, FWD CABIN, LEFT UPPER.    [06-20-07]   INSTALLED NEW PULLEY.
